Two free-boundary problems with singularities
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 19-23
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a5,
author = {Fox, L.},
title = {Two free-boundary problems with singularities},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--23},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0386305},
zbl = {0331.65068},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a5/}
}
Fox, L. Two free-boundary problems with singularities. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 19-23. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a5/